# SDR AALA20021899

- Difficulty date: December 29, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LOWER LEFT FORWARD FACING EMERGENCY ESCAPE PATH LIGHTING AT G-3 GALLEY COAT CLOSET WALL BROKEN.  REPLACED LOWER LEFT FORWARD FACING EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT G-3 GALLEY COAT CLOSET WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
